Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Is Primary Hiv Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Certian hiv and psyh. meds causing rash

I take kaletra and truvada and adderall and trileptal everyday and now i have a very bad rash on my chest and private parts is this something i need to worry about ?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...of rash and when meds started important consideration. You need to be evaluated by your HIV specialist and/or psychiatrist or primary care doc promptly to assess if your meds or some other condition involved with the rash. KH Read more »

Rash: come and go? Or hits all at once?

Hi Dr. Bob!I've seen several posts about the ARS rash, but was wondering: does the rash hit "all at... Read more »

naive rash

Dear doctors 1 It's usual to see only a rash during phi without fever or any other symptom?2 If so,... Read more »
Articles
The Body

What Are the Symptoms of HIV and AIDS?

...as AIDS. HIV is a virus that attacks your immune system. During its initial assault (which is known as acute infection or primary infection ), your immune system tries to mount a defense. That defense can cause many people to develop symptoms... Read more »
AIDS InfoNet

Acute HIV Infection

...after HIV infection. Some people get a flu-like illness. This first stage of HIV disease is called "acute HIV infection" or "primary HIV infection." About half of the people who get infected don't notice anything. Symptoms generally occur within... Read more »
Test Positive Aware Network

The Feminization of an Epidemic

...with HIV entry into target calls. The HPTN035 trial was also designed to study another microbicide product (BufferGel) whose primary action is to lower vaginal pH levels. The trial enrolled 3,909 women from Malawi, South Africa, the United... Read more »
The Well Project

Women and HIV/AIDS

...in the US. Nearly three quarters of HIV+ women contracted the virusthrough sex with an HIV+ man. Heterosexual sex is also the main source of HIVtransmission for women in many other countries in Africa, South America, andWestern Europe. Sharing... Read more »
Connect With Others

Posted by Anonymous
Read more »

Rashes

Posted by Anonymous, 3 Replies
...If there is ARS i have a question. When would the rashes apear. During Serconversion or rashes can appear months after?? Read more »

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

low risk contact but fever and rash??

Posted by bob111, 2 Replies
...since i just noticed today! im so worried right now because all i've heard is that rash and fever occur concurrently only when HIV is present... this is what ive found on the net, and so im so frightened! however, my exposure was relatively low... Read more »